Benoît Perthame - Selected Publications#


BOOKS

Parabolic equations in biology. Springer, 2015.

Transport equations in biology. Birkhäuser, 2007.

Kinetic formulation of conservation laws. Oxford Univ. Press, 2002.


PAPERS

M. J. Caceres Granados, B. Perthame. Beyond blow-up in excitatory integrate and fire neuronal networks: refractory
period and spontaneous activity. Journal of Theoretical Biology 350 (2014) 81–89.

P.-L. Lions, B. Perthame, P. E. Souganidis. Scalar conservation laws with rough (stochastic) fluxes; the spatially dependent
case. Stochastic Partial Differential Equations: Analysis and Computations: Vol. 2, No 4 (2014), 517–538.

J. Saragosti, V. Calvez, N. Bournaveas, B. Perthame, A. Buguin, P. Silberzan. Directional persistence of chemotactic bacteria
in a traveling concentration wave. PNAS 2011 108 (39) 16235–16240. doi:10.1073/pnas.1101996108.

G. Barles, B. Perthame. Dirac concentrations in Lotka-Volterra parabolic PDEs. Indiana Univ. Math. J. 7(7) 2008, 3275–3301.

B. Perthame. Mathematical tools for kinetic equations. Bull. A.M.S. 41 (2) (2004) 205–244.

P.-L. Lions, B. Perthame. Global smooth solutions of the Vlasov-Poisson system in three dimensions. Invent. Math. 105
(1991), 415–430.

F. Golse, P.-L. Lions, B. Perthame, R. Sentis. Regularity of the moments of the solutions of a transport equation.
J. Funct. Anal. 1988.


Highly Cited ISI (1987-2015)
Imprint Privacy policy « This page (revision-2) was last updated on Friday, 3. June 2016, 12:22 by Kaiser Dana
  • operated by